# SDR AALA20040051

- Difficulty date: January 9, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO  RIGHT AFT DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CLEANED LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
